MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS ProGrip; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS ProGrip; MESH, SURGICAL, POLYMERIC
Model Number TEM1208GL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Hernia (2240); Distress (2329); Unspecified Tissue Injury (4559)
Type of Reportable Event Death
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced emotional distress, recurrence, death.Post-operative patient treatment included revision surgery, hernia repair with new mesh.Information received indicates the patient is deceased.No information was provided regarding the circumstances of expiration.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after implant, the patient experienced nerve damage, pain, suffering, unable to work, emotional distress, recurrence, death.Post-operative patient treatment included revision surgery, transection of genitofemoral nerve, hernia repair with new mesh.Information received indicates the patient is deceased.No information was provided regarding the circumstances of expiration.
 
Additional Manufacturer Narrative
Additional info: a2 (date of birth), a3a, b2 (added disability), b5, b7, d4 (model #, catalog #, expiration date, lot #, udi #), g4 (510k #), h4, h6 (patient codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ProGrip
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
8006464633
MDR Report Key25186440
Report Number9615742-2026-00532
Device Sequence Number10755296
Product Code FTL
UDI-Device Identifier10884521177680
UDI-Public(01)10884521177680(17)160228(10)SLC00261
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K081050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2016
Device Model NumberTEM1208GL
Device Catalogue NumberTEM1208GL
Device Lot NumberSLC00261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date08/03/2026
Date Device Manufactured03/19/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Disability; Required Intervention;
Patient SexMale